# SDR UPS00831248

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2610 · Detection System
- Part: Terminal
- Condition: Broken
- Location: Core Cowl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FIRE WARNING NO TEST.  REPAIRED TERMINAL UNDER CORE COWL.
